Uniformities and uniformly continuous functions on locally connected groups

Michael Megrelishvili, Peter Nickolas, Vladimir Pestov

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We show that the left and the right uniformities on a locally connected topological group G coincide if and only if every left uniformly continuous real-valued function on G is right uniformly continuous.

Original languageEnglish
Pages (from-to)279-283
Number of pages5
JournalBulletin of the Australian Mathematical Society
Volume56
Issue number2
DOIs
StatePublished - Oct 1997

Fingerprint

Dive into the research topics of 'Uniformities and uniformly continuous functions on locally connected groups'. Together they form a unique fingerprint.

Cite this